Second-order duality for nonlinear programming

X. M. Yang, Xiaoqi Yang, K. L. Teo, S. H. Hou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

20 Citations (Scopus)

Abstract

Four second-order dual models for nonlinear programming are introduced and their duality under generalized second-order F-convexity assumptions are discussed. These results generalize and improve corresponding first-order works of Chandra and Abha4.
Original languageEnglish
Pages (from-to)699-708
Number of pages10
JournalIndian Journal of Pure and Applied Mathematics
Volume35
Issue number5
Publication statusPublished - 1 May 2004

Keywords

  • Duality Theorem
  • Generalized Second-Order F-Convexity
  • Nonlinear Programming
  • Second-Order Dual Model

ASJC Scopus subject areas

  • Mathematics(all)

Cite this